# SDR UALA2011101105495

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 38,730 hours, 16,239 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE WARNING AFT LAV RESET CIDS PER FM PROC FIXED MOMENTARILY SECOND INDICATION + ELEC BURNING ODOR.  REPLACED SMOKE DETECTOR.  TEST PASSED, NO SMELL OF SMOKE OR ELEC BURNING ODOR NOTED.
